Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Completely monotone sequences as invariant measures


Author: Richard Scoville
Journal: Trans. Amer. Math. Soc. 112 (1964), 318-329
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9947-1964-0161963-8
MathSciNet review: 0161963
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Ambrose and S. Kakutani, Structure and continuity of measurable flows, Duke Math. J. 9 (1942), 27-42. MR 0005800 (3:210f)
  • [2] N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [3] W. Feller, Completely monotone functions and sequences, Duke Math. J. 5 (1939), 661-674. MR 0000315 (1:52e)
  • [4] N. Kryloff and N. Bogoliouboff, La théorie générale de la mesure dans son application à l'étude des systems dynamiques de la mécanique non linéaire, Ann. of Math. (2) 38 (1937), 65-113. MR 1503326
  • [5] J. C. Oxtoby, Ergodic sets, Bull. Amer. Math. Soc. 58 (1952), 116-136. MR 0047262 (13:850e)
  • [6] D. V. Widder, The Laplace transform, Princeton Univ. Press, Princeton, N. J., 1941. MR 0005923 (3:232d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0161963-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society